|skin problems-high CD4
Jan 8, 2004
Dear Doctor Pierone, you have been already very useful to me. I have another question:why a person with high Cd4 count(above 1000, after 1 year and half from the infection)has dermatitis seborroica and rosacea (even both very light, but painful!)?? Is this common? Not being under meds actually...could these problems go away if the person started taking meds?? Thanks, Mariasole
Ps. You are a great person!!!
| Response from Dr. Pierone
Many people develop seborrhea and rosacea and these conditions are not specific to HIV. But skin inflammation in general and seborrheic dermatitis in particular, is more common in persons with HIV infection. It is possible that in your case these are unrelated to HIV. But if you never had skin conditions before, and they began after acquisition of HIV infection, this would suggest an association between the two. Given your high CD4 count and the potential toxicity of antiretroviral therapy, it would probably be best to treat the dermatitis aggressively and see if it can be controlled. If this approach was not successful, then HIV treatment might be effective. Good luck and thanks for posting.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Anal Warts After Kissing Cold Sore Worried I Have HIV
- Cold Feet After Touching Penis Worried I Have HIV
- Enlarged Lymph Nodes After Oral Sex Hooker What Are The Chances Of HIV
- Fever After Anal Sex Bottom Worried I Have HIV
- Hpv After Sex With Stripper Condom Broke Sign Of HIV AIDS
- Itchy Skin After Mutual Masturbation Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.